Jun 11, 1998
Is there anything available that relieves this side effect. Even if temporary....I don't want to stop taking Crixivan. 917 T-cells and nondetectable for 28 months now.
Response from Dr. Currier
It sounds like you have had an excellent response and that trying to reduce the bloating is worth exploring. There are soe new guidelines for food and crixivan that allow you to take the drug with certain lowfat foods, dry toast, crackers, tortillas to name a few. This may help prevent the bloating. Its worth a try. Ask your doctor for a list of foods that can be taken with Crixivan.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling In Feet A Symptom Of Acute HIV Infection?
- Itchy Balls After Touching Anus Sign Of HIV AIDS
- Sore On Tongue After Swallowing Precum What Are The Chances Of HIV
- Can You Get Thrush From Salt Water?
- Are Night Sweats A Sign Of Acute Hiv Infection?
- Are Night Sweats A Sign Of Hiv Infection?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.